brain-icon
Diabetes and body shaking
Iam diabetic from 2yrs.i also have this balancing problem .I feel like falling while walking.Sometimes i have to walk with support.neurologist has told me i dont have any nerve problem after mri scan of brain.physician prescibed migrabeta tr .my condition has worsened after tsking this medication. Should i stop this me
186 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Stop the medicines, please do nerve conduction study of both lower limbs
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.